# SDR MALA030287

- Difficulty date: May 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT72A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 8346001
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3183, RT MAIN PUMP LIGHT ILLUMINATED AFTER TAKEOFF.  AIR RETURN TO MSP.  MAINTENANCE REPLACED MAIN FUEL PRESSURE SWITCH P/N 8346-001, OPS AND LEAK CHECK GOOD.
